Skip to content
My WebMD Sign In, Sign Up
xanax
avatar
dustintrevor posted:
I was on Xanax for about 6 mos. Took 1/2 mg. at night. My doctor told me to stop because I was complaining of flushing/hot flashes. He said he suspected the Xanax and after 6 mos. it should go away. Any thoughts out there?
Reply
 
avatar
Haylen_WebMD_Staff responded:
I don't see flushing and hot flashes listed as a side effect when I checked the WebMD Drugs & Medication information here:

Common Side Effects of Xanax Oral

Are you still experiencing the flushing symptoms? Please check in with your doctor to make sure it's not a health issue!

Haylen


Featuring Experts from Betty Ford Center

Harry L. Haroutunian, MD., is an internationally known speaker on the topics of Addictive Disease and its treatment. He is Board Certified in Family M...More

Helpful Tips

smoking
you can also try the quitnet.com. you cangetsomefree parches there. the patches have really helped my with my stopping. More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.